# SDR IPXA09654974

- Difficulty date: March 1, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 32,235 hours, 10,233 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bracket
- Part number: 114T02212
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING - L/E LES 580 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR BRACKET FOUND CRACKED (CRACK 1.75 INCH LENGTH).  LT WING LES 580 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR BRACKET REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
